# SDR SWI2024F00588

- Difficulty date: May 17, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 47,516 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL FLOOR SUPPORT ANGLE HAS SPOTS OF CORROSION (MARKED).     (C-CHECK RO 7/17/2024)    INSTALLED NEW GALLEY SERVICE DOOR FLOOR SUPPORT ANGLE P/N-SH670-31986-1. REF: CRJ700 SRM 51-42-06-001-001-A01 51-42-21-001-001-A01 DWG-SH670-31950 REV-Y. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
